# SDR UPS06848795

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Part serial: 325
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WON'T TEST.  FOUND ON PRE-DEPARTURE CK.  REPLACED EMERGENCY LIGHT BATTERY AND RELAY UNIT WITH REF TO M/M 33- 50-01-2.  GROUND CKS GOOD.
